# SDR SWIA201439472

- Difficulty date: September 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 37,055 hours, 34,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR.  REMOVED INSULATION FOULING TOP DOOR LOCK PINS AND LUBRICATED DOOR IAW AMM.
